Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 59, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 19, 2010, 2:10 AM MDT for Morgan County, Washington County, Colorado. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2010, 2:10 AM MDT (08:10 UTC)
- Expired
- Jun 19, 2010, 2:29 AM MDT
- In force
- 19 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Morgan County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 112 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 12:58 AM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 8.2 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 345 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 3615 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
314
WFUS55 KBOU 190810
TORBOU
COC087-121-190845-
/O.NEW.KBOU.TO.W.0059.100619T0810Z-100619T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
210 AM MDT SAT JUN 19 2010
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO
EAST CENTRAL MORGAN COUNTY IN NORTHEAST COLORADO
* UNTIL 245 AM MDT
* AT 210 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES SOUTH OF
HILLROSE...OR 14 MILES EAST OF FORT MORGAN. THIS STORM WAS
MOVING EAST NORTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SNYDER...
MIDWAY AND HILLROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4043 10345 4043 10333 4022 10322 4018 10355
4034 10363
TIME...MOT...LOC 0810Z 238DEG 20KT 4028 10350
$$2 follow-up statements
267
WWUS55 KBOU 190817
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
217 AM MDT SAT JUN 19 2010
COC087-121-190845-
/O.CON.KBOU.TO.W.0059.000000T0000Z-100619T0845Z/
WASHINGTON CO-MORGAN CO-
217 AM MDT SAT JUN 19 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM MDT FOR EAST
CENTRAL MORGAN AND NORTH CENTRAL WASHINGTON COUNTIES...
AT 217 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED 3 MILES SOUTHEAST OF HILLROSE...OR 17 MILES EAST OF FORT
MORGAN. THIS STORM WAS MOVING EAST NORTHEAST AT 25 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SNYDER...PREWITT RESERVOIR...MIDWAY AND HILLROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4043 10345 4043 10333 4022 10322 4018 10355
4034 10363
TIME...MOT...LOC 0817Z 238DEG 20KT 4031 10346
$$249
WWUS55 KBOU 190829
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
229 AM MDT SAT JUN 19 2010
COC087-121-190839-
/O.CAN.KBOU.TO.W.0059.000000T0000Z-100619T0845Z/
WASHINGTON CO-MORGAN CO-
229 AM MDT SAT JUN 19 2010
...THE TORNADO WARNING FOR EAST CENTRAL MORGAN AND NORTH CENTRAL
WASHINGTON COUNTIES IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.
LAT...LON 4043 10345 4043 10333 4022 10322 4018 10355
4034 10363
TIME...MOT...LOC 0829Z 238DEG 20KT 4036 10340
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 18, 3:00 PM MDT, 11 hours 10 minutes earlier.
Area forecast discussion, Jun 18, 3:00 PM MDT, 11 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
300 PM MDT FRI JUN 18 2010
.SHORT TERM...CURRENT VISIBLE SATELLITE SHOWS JUST A FEW CUMULUS
POPPING UP ACROSS THE FRONT RANGE. CONVECTIVE TEMP OFF THE ACARS
SOUNDINGS IS NEAR 85F...AND WE SHOULD BE ABLE TO REACH THIS LATER
THIS AFTERNOON. CURRENT LAPS ANALYSIS SHOWS ABOUT 500-1000 J/KG
CAPE ALONG THE FRONT RANGE...BUT THESE WILL LOWER AS WE HIT THE
CONVECTIVE TEMPS AND HIGHER SURFACE DEWPOINTS EVAPORATE. WE STILL
CANT TOTALLY RULE OUT AN ISOLATED STORM THIS EVENING AS TAIL END OF
UPPER JET MOVES ACROSS WITH WEAK Q-G SUPPORT...BUT AS LOW LEVEL JET
ADVECTS MOISTURE ACROSS THE NORTHEAST PLAINS LATER THIS EVENING AND
OVERNIGHT THE MAIN THREAT OF AN ISOLATED STORM WOULD SHIFT THAT
WAY. WILL KEEP THE MOUNTAINS AND URBAN CORRIDOR DRY FOR NOW.
ON SATURDAY...LOW LEVEL MOISTURE INCREASES FURTHER WITH CAPES OF
2000-3000 J/KG BY AFTERNOON OVER MUCH OF NORTHEAST COLORADO. A DRY
LINE IS EXPECTED TO PULL UP SOMEWHERE JUST NORTH OF THE PALMER
DIVIDE BY AFTERNOON. NORTH OF THE DRY LINE...THERE IS SOMEWHAT
COOLER AIR AND CONSIDERABLE CIN WHICH SHOULD PREVENT STORM
DEVELOPMENT. HOWEVER...RIGHT ALONG THE DRY LINE THERE SHOULD BE A
NARROW CORRIDOR WHERE CIN IS MINIMIZED AND ISOLATED STORMS MAY
DEVELOP BY LATE AFTERNOON. GIVEN THE AMOUNT OF INSTABILITY...IF A
STORM DOES POP THROUGH THE CAP IT MAY BE SEVERE. OTHER CONCERN
TOMORROW IS DRY SOUTHWEST FLOW ALOFT INCREASING FIRE DANGER OVER THE
MOUNTAINS AND PARK COUNTY. HOWEVER...BOTH WINDS AND FUEL CONDITIONS
ARE MARGINAL SO NO RED FLAG WARNINGS NEEDED AT THIS TIME.
.LONG TERM...NEXT SEVERAL DAYS WILL BE MOSTLY DRY AND WARM AS A
MODERATE SOUTHWESTERLY FLOW ALOFT REMAINS IN PLACE. THE UPPER AIR
PATTERN ACROSS THE U.S. WITH AN UPPER HIGH RIDGE OVER THE SOUTHEAST
AND TROUGHINESS OVER THE PACIFIC NORTHWEST. THIS WILL KEEP DRY
SOUTHWEST FLOW OVER THE DESERT SOUTHWEST. MODELS SHOW 700 MB
TEMPERATURES OVER COLORADO REMAINING WARMER THAN +16C EACH AFTERNOON
WHICH SHOULD KEEP MOST...IF NOT ALL...AFTERNOON CONVECTION CAPPED.
MOS GUIDANCE SHOWS HIGH TEMPERATURES CLIMBING INTO THE LOWER 90S ON
SEVERAL DAYS IN THE FORECAST PERIOD. THE LATEST INDICATIONS ARE
THAT SOME SORT OF COOL SURGE COULD MOVE IN FROM THE NORTHEAST ON
ABOUT TUESDAY OR WEDNEDSAY. THIS MAY ENHANCE THE CHANCE FOR
AFTERNOON AND EVENING SHOWER ACTIVITY. SINCE THIS IS STILL FIVE
DAYS OUT...WILL NOT SPEND TOO MUCH TIME TRYING TO PIN DOWN WHAT
TUESDAY OR WEDNESDAY AFTERNOON SHOWERS WILL BE LIKE.
FIRE WEATHER CONCERNS MAY EVENTUALLY INCREASE GIVEN THE LACK OF
PRECIPITATION ALLOWING FUELS IN THE MOUNTAINS TO BEGIN DRYING. FOR
NOW WILL CONTINUE MONITORING THE STATE OF FUELS IN THE HIGH
COUNTRY.
&&
.AVIATION...DENVER CYCLONE DEVELOPING THIS AFTERNOON WILL BRING
SHIFTING WIND DIRECTIONS TO THE FRONT RANGE AIRPORTS. KDEN IS
GUSTING OUT OF THE EAST BUT SHOULD SWITCH MORE NORTHWESTERLY AS
CYCLONE MATURES AND PULLS SLIGHTLY EASTWARD 22Z-02Z. CHANCE OF
STORMS IS LESS THAN 10 PERCENT.
&&
.HYDROLOGY...HIGH FLOWS ARE WORKING THEIR WAY DOWN THE SOUTH PLATTE
RIVER TOWARD JULESBURG. THE RIVER HAS CRESTED AT WELDONA AND
BALZAC...AND IS NOW MOVING DOWNSTREAM THROUGH STERLING AND TOWARD
JULESBURG. FORECAST LEVELS SUGGEST MORE LOWLAND MEADOW AND FIELD
FLOODING ALONG THIS STRETCH.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...
...FLOOD ADVISORY FOR THE SOUTH PLATTE RIVER IN MORGAN...
WASHINGTON...LOGAN...AND SEDGWICK COUNTIES...
BARJENBRUCH/KDRBYHazardous weather outlook, Jun 18, 11:01 AM MDT, 15 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1101 AM MDT FRI JUN 18 2010 COZ030>051-191200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1101 AM MDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT WARM AND DRY WEATHER WILL PREVAIL TODAY WITH A DRY SOUTHWEST FLOW ALOFT ACROSS COLORADO. A WEAK UPPER LEVEL DISTURBANCE WILL BRING A SLIGHT CHANCE FOR AN ISOLATED STORM OR TWO ACROSS THE EASTERN PLAINS TONIGHT. BRIEF HEAVY RAIN AND GUSTY WINDS WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DRY AND WARM WEATHER IS EXPECTED TO CONTINUE ACROSS NORTH CENTRAL AND NORTHEAST COLORADO FOR THE NEXT SEVERAL DAYS. DRY SOUTHWESTERLY FLOW ALOFT ACROSS THE STATE WILL CONTINUE MOVING WARM TEMPERATURES AT MID-LEVELS AND A STABLE AIRMASS OVER THE REGION. AFTERNOON TEMPERATURES ON THE PLAINS ARE EXPECTED TO REACH THE LOW 90S EACH DAY THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. BARJENBRUCH/DANKERS
In the hours before
Local storm report, Jun 18, 8:54 PM MDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
854 PM MDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL BYERS 39.71N 104.22W
06/18/2010 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
&&
FREDINSpecial weather statement, Jun 18, 10:47 PM MDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1047 PM MDT FRI JUN 18 2010 COZ043-044-190515- MORGAN COUNTY CO-CENTRAL AND SOUTH WELD COUNTY CO- 1047 PM MDT FRI JUN 18 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORGAN COUNTY SOUTH CENTRAL WELD COUNTY AT 1046 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 4 MILES EAST OF ROGGEN...OR 27 MILES WEST OF FORT MORGAN. ANOTHER STORM WAS LOCATED JUST SOUTH OF WIGGINS. BOTH STORMS WERE MOVING NORTHEAST AT 20 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WIGGINS... WELDONA...ROGGEN...RIVERSIDE RESERVOIR...ORCHARD...LOG LANE VILLAGE...KEENESBURG...JACKSON RESERVOIR...GOODRICH...FORT MORGAN AND ADENA SCHOOL. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING. && LAT...LON 4040 10366 4007 10372 4008 10458 4039 10447 TIME...MOT...LOC 0446Z 234DEG 22KT 4018 10426
Special weather statement, Jun 18, 11:03 PM MDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1103 PM MDT FRI JUN 18 2010 COZ050-051-190530- SEDGWICK COUNTY CO-PHILLIPS COUNTY CO- 1103 PM MDT FRI JUN 18 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SEDGWICK COUNTY PHILLIPS COUNTY AT 1103 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH. THIS STORM WAS LOCATED 4 MILES NORTHWEST OF HOLYOKE...MOVING NORTHEAST AT 25 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WAGES... SIXTEEN-MILE CORNER...PLEASANT VALLEY...PAOLI...MARKS BUTTE... HOLYOKE...HIGHLAND CENTER...FAIRFIELD AND AMHERST. LAT...LON 4090 10207 4053 10207 4051 10262 4088 10259 TIME...MOT...LOC 0503Z 231DEG 21KT 4064 10234
Special weather statement, Jun 18, 11:20 PM MDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1120 PM MDT FRI JUN 18 2010 COZ043-044-190545- MORGAN COUNTY CO-CENTRAL AND SOUTH WELD COUNTY CO- 1120 PM MDT FRI JUN 18 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN COUNTY CENTRAL WELD COUNTY AT 1120 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 4 MILES SOUTH OF ORCHARD...OR 18 MILES WEST OF FORT MORGAN. ANOTHER STORM WAS LOCATED JUST EAST OF FORT MORGAN. BOTH STORMS WERE MOVING NORTHEAST AT 20 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WIGGINS... WELDONA...SNYDER...RIVERSIDE RESERVOIR...ORCHARD...LOG LANE VILLAGE...JACKSON RESERVOIR...HILLROSE...GOODRICH...FORT MORGAN... BRUSH AND ANTELOPE SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING. && LAT...LON 4050 10349 4018 10349 4018 10433 4050 10426 TIME...MOT...LOC 0520Z 226DEG 18KT 4030 10411
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:45 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 45 min |
| Jun 18, 9:15 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Washington | 31 min |
| Jun 18, 10:47 PM MDT | Special Weather Statement | BOU | Morgan | 28 min |
| Jun 18, 11:03 PM MDT | Special Weather Statement | BOU | Phillips, Sedgwick | 27 min |
| Jun 18, 11:20 PM MDT | Special Weather Statement | BOU | Morgan | 25 min |
| Jun 18, 11:28 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 32 min |
| Jun 18, 11:53 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 37 min |
| Jun 18, 11:58 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 32 min |
| Jun 19, 12:06 AM MDT | Areal Flood Advisory | BOU | Morgan | 84 min |
| Jun 19, 12:15 AM MDT | Areal Flood Advisory | BOU | Morgan | 90 min |
| Jun 19, 12:28 AM MDT | Severe Thunderstorm Warning | BOU | Morgan | 47 min |
| Jun 19, 1:19 AM MDT | Flash Flood Warning | BOU | Morgan | 3 hr |
| Jun 19, 1:24 AM MDT | Areal Flood Advisory | BOU | Morgan | 96 min |
| Jun 19, 1:28 AM MDT | Areal Flood Advisory | BOU | Phillips | 92 min |
| Jun 19, 1:40 AM MDT | Severe Thunderstorm Warning | BOU | Morgan | 35 min |
| Jun 19, 1:57 AM MDT | Areal Flood Advisory | BOU | Logan, Washington | 93 min |
| Jun 19, 2:43 AM MDT | Flash Flood Warning | BOU | Phillips | 3 hr |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.